Print this Page

Workshops

 

THIS Stage

Saturday

TIMESLOT WORKSHOP
10:00am-11:30am Pole Dancing [Alexander Louie]
11:45am-1:45pm Acro Yoga, Level 1 [Chelsea Herrick and Friends]
2:00pm-4:15pm ** Free Space **
4:30pm-6:00pm Psycache and the Dance Commander [Celeste and Psycache]

Sunday

TIMESLOT WORKSHOP
10:00am-12:00pm Acro Yoga, Level 2 [Chelsea Herrick and Friends]
12:15pm-1:30pm Move Awake [Celeste and Psycache]
1:45pm-2:45pm Poi Power Play [Beejewles (Beej and Jewels)]

 

THAT Stage

Saturday

TIMESLOT WORKSHOP
9:30am-11:00am PLUR 4EVA Yoga Flow [Paula Coyne]
11:15am-12:15pm Vinyasa Yoga Flow [Nicole Garvin]
12:30pm-2:00pm Activated Hypnosis [Mellisa Mango]
2:15pm-3:45pm Eco Art For Ravers [Juanita Kiff]
4:00pm-5:30pm Yoga Dance [Lael Sokvitne]
5:45pm-6:45pm Music And Drugs [Brian Waugh]

Sunday

TIMESLOT WORKSHOP
9:00am-10:30am Rainbow Yoga [Eric Wallace]
10:45am-12:00pm Broga! [Bradley Mclean and Special Guests]
12:15pm-1:15pm Love 2.0 [Julie Meek]
1:30pm-2:30pm Meditation for the New World [SaraJoy Church]
2:45pm-4:45pm Vulnerabilty [Ashley Tink and Aaron Maynard]
5:00pm-6:30pm SPARK: Beyond Small Talk [Mellisa Mango]


PLUR 4EVA Yoga Flow

Presented By: Paula Coyne
Time: Saturday, 9:30am – 11:00am (90 Minutes)
Location: THAT Stage

In this 90-minute yoga workshop, we will explore the dance of movement and breath and practice in the spirit of PLUR! Peace: non-violence, sweetness, and tranquility. Love: tenderness towards others, passion for life, affection for oneself. Unity: we are all one human family, sharing space and time on this planet. Respect: treating each other and ourselves with care and attention.


Pole Dancing

Presented By: Alexander Louie
Time: Saturday @ 10:00am – 11:30am (90 Minutes)
Location: THIS Stage

Participants will be learning the basics of movement on the pole. Alex will be teaching anyone interested in becoming a high-flying pole acrobat on the pole. Pole is a sensual and fun experience for all!


Vinyaysa Yoga Flow

Presented By: Nicole Garvin
Time: Saturday, 11:15am -12:15pm (1 Hour)
Location: THAT Stage

For this Saturday afternoon Vinyasa style yoga class I will guide you through Sun Salutations, balancing poses and deep stretches to strengthen, relax, and restore your body after night one of dancing. Class will end with a short, guided meditation to calm and center your mind in preparation for the rest of the amazing weekend at EE.


Acro Yoga Jam! Level 1

Presented By: Chelsea Herrick and Friends
Time: Saturday @ 11:45am – 1:45pm (2 Hours)
Location: THIS Stage

We will spend 90 minutes teaching then a half hour showing where you can take it, free play. We will also be demonstrating our new creations, which are spinning poi and hula-hoop in LED form while flying, I call it fire flying. Description in depth partner yoga with lessons on trust and communication through working together with other humans. This is both genders class and groups will be assigned to create a safe experience for beginners. We will have 4 teachers to instruct the class each of us will take on a role as a spotter in groups of 3 to ensure the safety of all who attend and one on one faster paced teaching style.


Activating Your Most Alive & Juicy Self Thru Hypnosis

Presented By: Melissa Mango CCHt, LC, Holistic Sex Educator
Time: Saturday, 12:30pm – 2:00pm (90 Minutes)
Location: THAT Stage

Did you know the Subconscious Mind is a powerful tool we can use to get what we want and make lasting change in our lives? It is also interesting that our Subconscious also calls the shots – keeping us stuck. The Mind which triggers the Body to respond even on a cellular level – does not know the difference between just a thought and an actual life event! You can utilize Hypnosis (trance states) to safely remove blockages, negative thought patterns and limiting beliefs – Ushering in the person you want to become – not someday…but right NOW.

  • Find Out exactly how Hypnosis works; Get a better understand the levels of Consciousness in the Mind
  • Understand why Will Power alone does not always get you results in your life
  • Come Experience Hypnosis in a safe environment with a Certified Hypnotherapist

Participants are suggested to bring Yoga mat and or pillow.

———————————————–
THIS Stage ** FREE SPACE ** 2:00pm – 4:15pm (Potential TBA)
———————————————–


A Guide to Your Unconscious Through Eco Art…for Ravers

Presented By: Juanita Kiff
Time: Saturday, 2:15pm – 3:45pm (90 Minutes)
Location: THAT Stage

Take a moment in your festival experience to connect to deeper aspects of consciousness through art. We’ll open our hearts and minds to a meaningful, playful exploration of our badass selves. Plant based materials will be provided, but feel free to bring your own found pieces of the EE natural environment. And of course bring water cause it’s hot and you’re a raver.

We come together at music festivals to remember, and create, what is beautiful and fun loving in this world, so that we may go back to our daily lives and share this with our greater human family. In yoga, we do the same. Let’s begin our Saturday together letting these worlds collide in a sweet practice of devotion. !PLUR 4EVA!


Yoga Dance

Presented By: Lael Sokvitne
Time: Saturday, 4:00pm – 5:30pm (90 Minutes)
Location: THAT Stage

Join Lael for a yoga dance with breath. Together we will open our bodies and explore expressive shapes while weaving the poses together in physical geometry, deepening body awareness and presence.


Psycache and the Dance Commander Present

Presented By: Celeste Bolin and Psycache
Time: Sunday, 4:30pm – 6:00pm (90 Minutes)
Location: THIS Stage

This will be one blissful hour of sweaty, heart-first, fist-pumping, boot-shaking goodness led to the beats of Psycache. No dance experience necessary. Get ready to get down!


Music and Drugs

Presented By: Brian Waugh
Time: Saturday, 5:45pm – 6:45pm (1 Hour)
Location: THAT Stage

Come learn about sound waves in music and how the influences in your brain are similar to taking drugs. I talk about how listening to music you like releases the same neurochemicals (dopamine) that cocaine does, for example. It’s centered on how to “get high” with music and how vibrations affect us physically.

 



Rainbow Yoga

Presented By: Eric Wallace
Time: Sunday, 9:00am – 10:30am (90 Minutes)
Location: THAT Stage

Weave together all classical styles of yoga with dance, meditation, magic, laughter, and LOVE! No previous yoga experience required, all levels welcome!


Acro Yoga Jam! Level 2

Presented By: Chelsea Herrick and Friends
Time: Sunday, 10:00am – 12:00pm (2 Hours)
Location: THIS Stage

We will spend 90 min teaching then a half hour showing where you can take it, free play. We will also be demonstrating our new creations, which are spinning poi and hula-hoop in LED form while flying, I call it fire flying. Description in depth partner yoga with lessons on trust and communication through working together with other humans. This is both genders class and groups will be assigned to create a safe experience for beginners. We will have 4 teachers to instruct the class each of us will take on a role as a spotter in groups of 3 to ensure the safety of all who attend and one on one faster paced teaching style.


Broga!

Presented By: Bradley and special guests
Time: Sunday, 10:45am – 12:00pm (75 Minutes)
Location: THAT Stage

Broga is the celebration of the douchier side of this time honored tradition, and is aimed at shallowly exploring the exploitation of it’s participants and innocent bystanders. Sleep, sacredness, and seriousness are highly discouraged. Shalong!


Love 2.0

Presented By: Julie Meek
Time: Sunday, 12:15pm – 1:15pm (1 Hour)
Location: THAT Stage

This workshop will explore the transformative and life-giving power of Love itself through education, discussion, and guided meditation. You will learn about how love and compassion literally improve your spiritual, emotional, and physical health! You will leave with a handful of practical, simple strategies and exercises that, if practiced, have been empirically shown to make people happier and more loving. This is how we humans make the world a better place for all beings!! Blessings to you!


Move Awake!

Presented By: Celeste Bolin and Psycache
Time: Saturday, 12:15pm – 1:30pm (75 Minutes)
Location: THIS Stage

A low-impact on your body but high-impact on your joy factor movement experience that weaves in fluid yoga asanas, pranayama breathing, and dance to down-tempo and world electronic music. No yoga or dance experience necessary.


Meditation for the New World

Presented By: SaraJoy Church
Time: Sunday, 1:30pm – 2:30pm (1 Hour)
Location: THAT Stage

Through an interactive guided meditation our group will journey into the New World and verbally write this reality and ground it into our current one. Like writing a book; sentence-by-sentence, page-by-page, each of our voices will be needed to co-create the New World vision. Participation and collaboration are highly encouraged. Bring your Love and Imagination and join me on this journey.


Poi Power Play

Presented By: Beejewelz (Beej and Julie)
Time: Sunday, 1:45pm – 2:45pm (1 Hour)
Location: THIS Stage

Come out and explore the power and play of Poi! Join Beej and Jewels on a 60 min journey of exploration through movement, body awareness, spatial awareness, play, laughter, and LOVE! No previous Poi experience required!


Vulnerability

Presented By: Ashley Tink and Aaron Maynard
Time: Sunday, 2:45pm – 4:45pm (2 Hours)
Location: THAT Stage

What is vulnerability? When does it come up? Why does it happen? Where does it come from? Join Tink & Aaron for an interactive exploration into the unknown realms of self. We will be observing how vulnerability relates to authenticity, shame, fear, and love. If you want to be witnessed in a sacred space, this workshop is for you. Let’s come together, tap in, and feel that we are oneness experiencing different facets of ourselves. Anyone is welcome and nothing is required.


Spark! Beyond Small Talk!

Presented By: Melissa Mango CCHt, LC, Holistic Sex Educator
Time: Sunday, 5:00pm – 6:30pm (90 Minutes)
Location: THAT Stage

A Workshop of Edgy, Authentic Relating Games

Fun, revealing, deep, community-building, excitedly risky.

NOT board games like cards and checkers. By ‘games’ we mean fun, highly interactive partner and group exercises that demonstrate and explore authentic relating, getting to know yourself better while at the same time learning to see and appreciate more about everyone you connect with. Here is a chance to have fun and party in a conscious way with great people (your community) , going beyond small talk and expected (and sometimes boring) social norms.

YOU CAN EXPECT: Laughter. Fun. Energy. More genuine connection. Anxiety/excitement (while learning the difference). Relief. Feeling alive and awake. Conversation beyond small talk. Play. Connection. New possibilities. New friends. Insights. Sparks. Challenges. Personal growth. Transformation.

WHO CAN PLAY: Adventurous adults of all ages: In a relationship. Single. Old. Young. Short. Tall. Any sexual orientation, Miss-matched socks- It doesn’t matter! (Again, this is NOT singles/dating event.)

Permanent link to this article: http://estheticevolution.com/performers/workshops/